# SDR SWIA202055473

- Difficulty date: November 30, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge Box
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP HINGE BOX, FORWARD ATTACH FITTING ON WS 220.00, INBOARD AND OUTBOARD FORWARD ATTACH BOLTS ARE CORRODED.  C-CHECK RO 1/16/2021.  REMOVED AND REPLACED WITH NEW 2 EA BOLTS AND 2 EA WASHERS AT RT OUTBOARD FLAP HINGE BOX, FORWARD ATTACH FITTING ON WS 220.00, INBOARD AND OUTBOARD FORWARD ATTACH BOLTS, REF CRJ 200 AMM 57-21-37-000-802 AND CRJ-200-AMM 57-21-37-400-802 TUC4822 DUE 30-APR-21.  LEAK CHECK GOOD AND SEE CONTINUATION CARD FOR DETAILS.
